MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR
Model Number 382007030
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.As of the date of this report, it has not yet been returned.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Atrieve snare being used for filter removal.One of the snare loops that is wrapped with the thin wire around the loop looked to break or begin to unwind.Doctor not sure if he caught the loop on a sharp area of the filter when pulling to retrieve.Team able to retrieve filter as well as the small piece that was frayed off through the sheath.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11520662
Report Number1625425-2021-00876
Device Sequence Number19732783
Product Code MMX
UDI-Device Identifier20886333003994
UDI-Public20886333003994
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model Number382007030
Device Catalogue Number382007030
Device Lot Number11343855
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1